# SDR EISA97261

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Light
- Condition: Illuminated
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE WARNING LIGHT, ON CLEARING CRUISE FLIGHT.  TESTED SYSTEM ON GROUND, COULD NOT DUPLICATE.  SYSTEM TESTED OK IAW MM 26-00.  (X)
